Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Welsh Wizard

Veteran Member
  • Total Reviews

    0
  • Content Count

    192
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Welsh Wizard

  • Rank
    Member
  • Birthday 07/25/1986

Profile Information

  • Location
    Cardiff
  1. I have had moderate/severe acne since I was 13. I am now 20. I was offered accutance once previously, when I was 15, however declined as I was unhappy with some of the side effects at that time. Now I am 20, in uni and happy with my life, I decided the time had come for me to deal with it. Thankfully, the hospital and the derms at my uni hospital are great, and so much better than my previous derm. Thats why I had the confidence to go onto accutane on this occasion. So May of this year, I st
  2. I found the sun exposure worse than the dryness. Your skin really does burn when your in the sun. Your better off doing it now, getting it over and done with, and having great face come summer next year.
  3. What to do? I've been off accutane for about a week now, with great results. What cleanser/moisturiser should I use on my face now? My face appears to have returned to a less dry state, as have my lips. Any ideas?
  4. Yeah, it's free on the NHS. Unless for some reason you have to pay for a prescription, which is some silly price of £5 or something. I was in exactly in the same boat as you - not sure cos of the side effects, and declined a derm offer for roaccutane about 2 years ago, however I am now two weeks into the treatment and it's going well so far. Good luck with it all. One thing which may be worth you knowing about...if you can afford it, your nearest BUPA hospital will be able to speed up the wai
  5. This is 2 weeks into tane... As for actual side effects...the dryness is a lot better now (although I still have to stick on a lot of moisturiser). Stomach cramps after having two pints last night (and no, I'm not usually a lightweight!!), headaches for the first week aswell as extreme tiredness. I had excessive urination for the first week too, which was horrid. The only 'current' side effect seems to be the dryness.
  6. Ok, here's some pics as promises: This is pre tane, about 2 weeks ago:
  7. I've been on the tane for about 2 weeks now, and yesterday as a celebration for finishing my exams, I had 2 bottles of magners, and after the second one I just had this really bad stomach cramp. Of course, I didn't drink any after that, but is that the alcohol? I'm meant to be going out tonight aswell and planning on drinking a bit more...bad idea??
  8. I'm now a week into the roaccutane, and just have a few questions. How long will the IB last for? And secondly, is the very dry skin a permanent side effect, or is it something which will disappear?
  9. I've been on the tane now for 5 days, and the main side effects have kicked in (dry skin, I think the IB, tiredness and redness) but over the past few days I have noticed I seem to be passing a hell of a lot more urine. I don't seem to be drinking much more, although I am trying to combat the de-hydration. Is this increased passing of water normal or something I should speak to someone about. One of my concerns before starting it was the side effects of diabetes, a lot of my family have diabetes
  10. What a pathetic idea. Why is it I can see pictures in other areas of the site then? Hmm all seems very strange surely these pics can be allowed in all places bar the lounge etc??
  11. I'm trying to post a pic in my accutane log, however it won't let me. The image is from imageshack, any ideas?
  12. Some of you will know I've been waiting for this for bloody ages...anyway, last Friday I had the calling, and I am writing this day four into the course. I'm on 4 tablets of 20mg per day, taking in the morning, and a hell of a lot of moisturiser as much as I can throughout the day. So far as side effects go, I'm beginning to feel them: - Really severe tiredness (being counteracted by pro plus and lucozade right now because of exam season) - Dry skin (i'm at a loss as to what exactly to do wi
  13. Today is day 4 of my course, i'm on 4x20mg a day (btw does that mean 80mg total or 20mg??) and already i've noticed my skin seems a hell of a lot drier and smoother. But my face is burning, like it feels as though it's really warm and I just wondered is there anything that can be done to prevent this? Dry skin is the main side effect right now, as well as feeling really tired, which i'm struggling with the week before my exams. Any ideas?
  14. I know it varies depending on severity and stuff, but what is the average cost of laser treatment for acne in the UK (or wherever). I'm considering getting it done for myself, but really wanna know the cost of it before I go having a consultation.
×